# SDR SIMA20210920002

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 51,264 hours, 43,440 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC #2 FAIL IN FLIGHTL. EMERGENCY DECLARED-C/A-FOUND #2 HYDRAULIC SYSTEM PRESSURE TRANSMITTER TO BE LEAKING. RAR TRANSMITTER O-RING PER AMM 29-30-02. OPERATIONAL CHECK OF #2 HYDRAULIC SYSTEM GOOD PER AMM 29-10-00. LEAK CHECK GOOD
